# SDR 05FDEA03573

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E  INTERNAL STRUCTURE FOUND 1EA CRACK 0.25'' LONG ON RIB AT STA XORS 873.  REPAIRED L/E FORMER PER SRM 57-20-00 FIG 1 SHT 6 VOL 1 AND SRM 51-35-01 PAG1-13 AND SRM 51-33-01 PAGE 34-47.
